About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 532610, 6 pages
Research Article

Stable One-Dimensional Periodic Wave in Kerr-Type and Quadratic Nonlinear Media

Department of Constructive and Technological Engineering—Lasers and Fibre Optic Communications, National Institute of R&D for Optoelectronics INOE 2000, 409 Atomistilor Street, P.O. Box MG-5, 077125 Magurele, Ilfov, Romania

Received 6 December 2011; Revised 9 February 2012; Accepted 13 February 2012

Academic Editor: Cristian Toma

Copyright © 2012 Roxana Savastru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roxana Savastru, Simona Dontu, Dan Savastru, Marina Tautan, and Vasile Babin, “Stable One-Dimensional Periodic Wave in Kerr-Type and Quadratic Nonlinear Media,” Mathematical Problems in Engineering, vol. 2012, Article ID 532610, 6 pages, 2012. doi:10.1155/2012/532610